# SDR ASMF 20090303

- Difficulty date: March 20, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 53,212 hours, 32,034 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Pressure
- Part time: 24,841 hours, 15,000 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO PRESSURIZATION SYSTEM FAIL DURING THE INITIAL CLIMB, CABIN ALTITUDE AND FLOW LIGHTS CAME ON.  MX REPLACED BOTH WIRING SECOND SEGMENT SWITCHES IAW AMM 21-31-09, THE PRESSURE CONTROLLER WAS REPLACED IAW AMM 21-32-03, THE WIRING OF THE R2-147 TO S1-297 AND R2-148 TO S1-296 WERE CHECKED BY ISOLATION IAW SDM 21-50-3 AND WERE REPAIRED IAW WDM 21-11-00, THE CABIN PRESS CONTROL TEST IAW AMM 21-31-09, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY, ACFT LANDED WITH 121,000 POUNDS AND THE MAXIMUM LANDING WEIGHT IS 128,000 POUNDS.
